Notes on real hypersurfaces in a complex space form
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 335-344
https://doi.org/10.4134/BKMS.2015.52.1.335
Printed January 31, 2015
Jong Taek Cho
Chonnam National University
Abstract : We characterize a homogeneous real hypersurface of type (A) or a ruled real hypersurface in a non-flat complex space form, respectively.
Keywords : real hypersurface, complex space form, almost contact structure
MSC numbers : 53B25, 53C15, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd